# SDR REXA201100227

- Difficulty date: April 10, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,851 hours, 19,874 cycles
- System (JASC): 7603 · Power Lever
- Part: Control System
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF LESS THAN 80 KTS FOR LEFT ENG ITT SPIKE.  PERFORMED OPS CHECK AND DEFERRED LET ENG SPEED CONTROL IAW 76-11-01.  OK FOR SERVICE.
